# SDR SWIA2020021848635

- Difficulty date: December 3, 2019
- Submitted: February 18, 2020
- Operation: Air carrier
- Aircraft: N689CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15133
- Aircraft time: 30,603 hours, 19,857 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Bs 364-477
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*RH SEAT RAIL RBL9  GOUGED AND PITTED IN MULTIBLE AREA'S FROM FS364.00 THRU FS477.00.AREA'S FLAGGED   (C-CHECK) RO 2/14/2020   BLENDED RH SEAT RAIL FROM FS364 TO FS477 RBL 9 REF CRJ900 SRM. OUT OF LIMITS REF CRJ900 SRM AND BSM. REPLACED SEAT TRACK REF CRJ900.
